Some New Congruence Identities of General Partition for pr(n)

Kumar, Srivasta and Shruthi, . and Gowtham, H J (2022) Some New Congruence Identities of General Partition for pr(n). Journal of Siberian Federal University - Mathematics and Physics, 15 (1). pp. 75-79. ISSN 1997-1397

[img] PDF
15084.pdf - Published Version
Restricted to Registered users only

Download (102kB) | Request a copy

Abstract

In the present work, we deduce some new congruences modulo 3 and 5 for pr(n), where r ∈ {−(3λ + 3), −(5λ + 3) | λ is any non-negative integer}. Our emphasis throughout this paper is to exhibit the use of q-identities to generate the congruences for pr(n).

Item Type: Article
Uncontrolled Keywords: q-identity, partition congruence, Ramanujan’s general partition function congruences.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 23 Jun 2022 10:25
Last Modified: 23 Jun 2022 10:25
URI: http://eprints.manipal.edu/id/eprint/158880

Actions (login required)

View Item View Item